# SDR DHL9872018D

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Damaged
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 1 ENGINE LOWER COWLING O/B SECTION AFT OF 2ND 'U' BOLT CUT OUT ANGLE DAMAGED.  REPLACED DAMAGED ANGLE PER SRM 51-40-3, 25 BY 4, N/R 6780.
